Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 95, November, 2015

  • Kevin R. Hutson, Stephen T. Hedetniemi and Richard Forrester, "Constructing γ-Sets of Grids", pp. 3-26
  • K. Matsubara and S. Kageyama, "The existence of 3 pairwise additive B(v,2,1) for any v ≥ 6", pp. 27-32
  • Eddie Cheng, Lih-Hsing Hsu, Cheng-Kuan Lin and Laszlo Liptak, "On the cyclability of graphs", pp. 33-46
  • Mark Shattuck, "Combinatorial proofs of some Bell number formulas", pp. 47-54
  • Iztok Peterin, "Pre-hull number of Cartesian and strong graph products", pp. 55-64
  • David R. Berman and Ian N. Wakeling, "Complete Mixed Doubles Round Robin Tournaments", pp. 65-86
  • Amy Mihnea and Frederick Hoffman, "Distributions For Transformations Of Derangements", pp. 87-98
  • William F. Klostermeyer and Anders Yeo, "Edge Domination in Grids", pp. 99-117
  • Nader Jafari Rad, "Note on the Independent Roman Domination Number of a Graph", pp. 119-125
  • Italo J. Dejter, "On a K4-UH self-dual 1-configuration (1024)1", pp. 127-146
  • Manolis Christodoulakis, Michalis Christou, Maxime Crochemore and Costas S. Iliopoulos, "On the appearance of seeds in words", pp. 147-160
  • Eric Andrews, Chira Lumduanhom and Ping Zhang, "On Characterizations of Trees Having Large (2,0)-Chromatic Numbers", pp. 161-175
  • N. Ananchuen and W. Ananchuen, "A characterization of independent domination critical graphs with a cutvertex", pp. 177-191
  • Sandro Rajola and Maurizio Iurlo, "New examples of maximal partial line spreads in PG(4,q)", pp. 193-199
  • Daniel Schaal and Melanie Zinter, "Two-Color Rado Numbers for the Equations 2x1 + 2x2 + c = x3 and 2x1 + 2x2 + 2x3 + c = x4 ", pp. 201-214
  • R. Sangeetha and A. Muthusamy, "Hamilton-Waterloo Problem: Bipartite case", pp. 215-256
  • Rao Li, "On the Upper Bound for the Number of Spanning Trees of a Connected Graph", pp. 257-269
  • Ralph P. Grimaldi, "Up-Down Sequences: Inversions, Coinversions, and the Sum of Major Indices", pp. 271-287
  • Qingsong Zou, Lili Wang and Guojun Li, "On quadrilaterals and 4-path in claw-free graphs", pp. 289-300
  • Serge Lawrencenko and Abdulkarim M. Magomedov, "All face 2-colorable d-angulations are Grünbaum colorable", pp. 301-307
  • Robert Tanniru, "A Short Note Introducing Grafting Numbers And Their Connection To Catalan Numbers", pp. 309-321

Back to the JCMCC page.